About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 429083, 9 pages
http://dx.doi.org/10.1155/2013/429083
Research Article

On the Iterated Exponent of Convergence of Solutions of Linear Differential Equations with Entire and Meromorphic Coefficients

Laboratory of Pure and Applied Mathematics, Department of Mathematics, University of Mostaganem (UMAB), BP 227, 27000 Mostaganem, Algeria

Received 27 September 2012; Accepted 17 November 2012

Academic Editor: Jen-Chih Yao

Copyright © 2013 Rabab Bouabdelli and Benharrat Belaïdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Kinnunen, “Linear differential equations with solutions of finite iterated order,” Southeast Asian Bulletin of Mathematics, vol. 22, no. 4, pp. 385–405, 1998. View at Zentralblatt MATH · View at MathSciNet
  4. L. G. Bernal, “On growth k-order of solutions of a complex homogeneous linear differential equation,” Proceedings of the American Mathematical Society, vol. 101, no. 2, pp. 317–322, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Belaïdi, “Growth and oscillation of solutions to linear differential equations with entire coefficients having the same order,” Electronic Journal of Differential Equations, vol. 70, pp. 1–10, 2009. View at Zentralblatt MATH · View at MathSciNet
  6. H. Y. Xu, J. Tu, and X. M. Zheng, “On the hyper exponent of convergence of zeros of f(i)ϕ of higher order linear differential quations,” Advances in Difference Equations, vol. 2012, article 114, 2012.
  7. V. Gupta and T. Kim, “On the rate of approximation by q modified beta operators,” Journal of Mathematical Analysis and Applications, vol. 377, no. 2, pp. 471–480, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Gupta, H. Sharma, T. Kim, and S.-H. Lee, “Properties of q-analogue of Beta operator,” Advances in Difference Equations, vol. 2012, article 86, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. G. Gundersen, “Finite order solutions of second order linear differential equations,” Transactions of the American Mathematical Society, vol. 305, no. 1, pp. 415–429, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y.-M. Chiang and W. K. Hayman, “Estimates on the growth of meromorphic solutions of linear differential equations,” Commentarii Mathematici Helvetici, vol. 79, no. 3, pp. 451–470, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Tu and T. Long, “Oscillation of complex high order linear differential equations with coefficients of finite iterated order,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 66, pp. 1–13, 2009. View at Zentralblatt MATH · View at MathSciNet
  12. G. G. Gundersen, “Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates,” Journal of the London Mathematical Society Second Series, vol. 37, no. 1, pp. 88–104, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. B. Cao, Z. X. Chen, X. M. Zheng, and J. Tu, “On the iterated order of meromorphic solutions of higher order linear differential equations,” Annals of Differential Equations, vol. 21, no. 2, pp. 111–122, 2005. View at Zentralblatt MATH · View at MathSciNet